Bounded Rationality of Generalized Abstract Fuzzy Economies
Lei Wang and
Yu Fu
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
By using a nonlinear scalarization technique, the bounded rationality model for generalized abstract fuzzy economies in finite continuous spaces is established. Furthermore, by using the model , some new theorems for structural stability and robustness to ( )-equilibria of generalized abstract fuzzy economies are proved.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/347579.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/347579.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:347579
DOI: 10.1155/2014/347579
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().